Diffusion Coefficient Estimation and Asset Pricing When Risk Premia and Sensitivities Are Time Varying1
Marc Chesney,
Robert J. Elliott,
Dilip Madan and
Hailiang Yang
Mathematical Finance, 1993, vol. 3, issue 2, 85-99
Abstract:
The exponential of a scalar diffusion is considered. Point estimates of the diffusion coefficient can be obtained by considering proportional increments of different powers of the exponential. an investigation of the minimum variance estimator gives unique optimal power.
Date: 1993
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.1993.tb00080.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:3:y:1993:i:2:p:85-99
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().